# SDR HALA0800579

- Difficulty date: May 14, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 23,472 hours, 4,565 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STAND-BY ENGINE INSTRUMENTS BLANK WHEN SELECTED ON.  PERFORMED OPS CK PER AMM77-41-01, OPS CK GOOD OK TO CONTINUE.
